IOE OpenIR  > 自适应光学技术研究室(八室)
Department自适应光学技术研究室(八室)
Jacobi circle and annular polynomials: modal wavefront reconstruction from wavefront gradient
Sun, Wenhan1,2,3; Wang, Shuai1,3; He, Xing1,3; Xu, Bing1
Source PublicationJOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION
Volume35Issue:7Pages:1140-1148
2018-07-01
Language英语
ISSN1084-7529
DOI10.1364/JOSAA.35.001140
Indexed BySCI ; Ei
WOS IDWOS:000437284900007
EI Accession Number20182705393017
SubtypeJ
AbstractJacobi circle polynomials, which are orthogonal on the unit circle with orthogonal radial derivatives, have been developed previously. As the classical Zernike mode can be represented as a linear combination of Jacobi modes, Zernike wavefront modes can be reconstructed using Jacobi modes. Comparison of the Jacobi and Zernike modes for the modal approach indicates that a modal approach incorporating the Gram matrix with the Jacobi modes has potential application in high-sampling wavefront gradient sensors. The Gram matrix method using the Jacobi modes can be extended to annular pupils. (C) 2018 Optical Society of America
KeywordJacobian matrices Wavefronts
WOS KeywordORTHONORMAL VECTOR POLYNOMIALS ; ZERNIKE POLYNOMIALS ; OPTICAL ABERRATIONS ; UNIT-CIRCLE ; BASIS-SET ; PUPILS ; EIGENFUNCTIONS ; LAPLACIAN ; SYSTEMS
EI KeywordsJacobian matrices ; Wavefronts
EI Classification Number921.1 Algebra
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ioe.ac.cn/handle/181551/9306
Collection自适应光学技术研究室(八室)
Affiliation1.Laboratory on Adaptive Optics, Institute of Optics and Electronics, Chinese Academy of Sciences, Chengdu; 610209, China;
2.Key Laboratory on Adaptive Optics, Chinese Academy of Sciences, Chengdu; 610209, China;
3.University of the Chinese, Academy of Sciences, Beijing; 100039, China
Recommended Citation
GB/T 7714
Sun, Wenhan,Wang, Shuai,He, Xing,et al. Jacobi circle and annular polynomials: modal wavefront reconstruction from wavefront gradient[J]. JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION,2018,35(7):1140-1148.
APA Sun, Wenhan,Wang, Shuai,He, Xing,&Xu, Bing.(2018).Jacobi circle and annular polynomials: modal wavefront reconstruction from wavefront gradient.JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION,35(7),1140-1148.
MLA Sun, Wenhan,et al."Jacobi circle and annular polynomials: modal wavefront reconstruction from wavefront gradient".JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION 35.7(2018):1140-1148.
Files in This Item:
File Name/Size DocType Version Access License
2018-2073.pdf(3068KB)期刊论文出版稿开放获取CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Wenhan]'s Articles
[Wang, Shuai]'s Articles
[He, Xing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Wenhan]'s Articles
[Wang, Shuai]'s Articles
[He, Xing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Wenhan]'s Articles
[Wang, Shuai]'s Articles
[He, Xing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.